# SDR FQAR20180830046

- Difficulty date: August 21, 2018
- Submitted: August 30, 2018
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2846499
- Aircraft time: 20,917 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 35616000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND TWO WING RIBS CRACKED, IN THE LT WING AT WS 106.19, AND 86.03.  THE RIBS WERE REMOVED AND REPLACED.
